Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from anxiety attacks, PCOD, abnormal paps. HPV tested positive, blood sugar, cholesterol high. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Anxiety AttacksI have major anxiety attacks. have for 3 years now. I have no trigger points they.come out of the blue. I have polosistic ovarian syndrome. PMDD. abmornal paps. HPV positive. Blood sugar runs a little high and clrestrol is high. numerous docs health and.mental. no relief. any imput?
Posted Wed, 24 Apr 2013 in Anxiety and Stress
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. If your anxiety attacks happen out of the blue, as you mentioned, they are called panic attacks. Among all the anxiety disorders, panic attacks have the most chance to occur with other medical problems. One of the most common medical issues is hormonal imbalances. Treatment of panic attacks are easy nowadays. You can ask your doctor to see if you have such a problem and then he can give you a medication from the class of SSRI (if there is no problem with it) to control it. If he introduce you to a psychotherapist to have some talk sessions, you will be able to discontinue that medication after a while. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor